May 5, 2017 Narcan is used once to counteract an overdose. Whether you believe a "junkie" deserves there fate or not let me tell you how this "junkies" Mom, son and family now suffer her loss. My daughter overdosed twice. The first time as scary as it was, was counteracted by Narcan. The people there immediately called 911 and it saved her life. I was lucky enough for my daughter to answer all the questions I would need answered when the second over dose took her life. An overdose is not always what you think. My daughter was an emotional mess, very depressed, felt like a pos, felt like the worst mom on earth, felt like everyone including me and her son would be better off without her because she's not good enough and many many other things. Not many know she was diagnosed with PTS & depression right after she had her son. I have learned alot over the last few years and a drug user is not just a "junkie". Most of the time it is someone who has been emotionally damaged and it just hurts to much to deal with and/or they are not emotionally equipped to deal with it. Most also have some type of mental illness. They do not just chose to live this life. My daughter struggled everyday to stay clean and do right. To me and everyone that really knew her, she was the most amazing beautiful loving and smart girl. She was only 2 months away from graduating Medical Assistance. Her entire life she wanted to be a Pediatrician. She had such a vibrant personality that everyone loved. She would give you the shirt off her back and then some to help anyone. When my daughter was found the second time they of course gave her Narcan however she learned from the first overdose how to keep it from being counteracted. Yes my daughter purposely took her own life. By this time I had been praying for peace in my daughters heart and life no matter what that outcome maybe for me I just couldn't stand to see her suffer any longer. They did get her heart to beat again however she never woke and there was to much brain damage. So after 3 days of being in the hospital (we also found out she was 12 weeks pregnant) They finally pronounced her brain dead. We did not have to make the choice to take her off life support because we made the choice for her to be an organ donor so she could still help people even after death. I'm saying this because she was not just a "junkie" she was my daughter, she was a mom, she was a sister, a cousin, a granddaughter, a niece but most of all she was a beautiful soul that would've done anything for anyone in need. Narcan is also good for a baby/kid that accidentally gets into a bottle of pills in the medicine cabinet and took them because they thought it was candy. Or the elderly person that forgot and took the wrong medicine or wrong amount or more than once that day by accident. If you feel this will help someone please share. I only ask you leave my name, Her Mom or my daughters name somewhere on this. I am not ashamed of any of it. My daughter would want her story to help someone else. If you know someone who maybe going through there own don't turn your back on them. You don't enable them but don't be ugly. It may make the difference in saving there life. This struggle is real whether you want to believe it or not! Thanks in advanced for any comments, likes or shares.... xoxo Her Mom! P.s. this is a picture out of my daughters modeling portfolio, she was stunningly beautiful inside and out!